MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 6 TRIATH TS PLUS TIB INS X3 POLY 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER

STRYKER ORTHOPAEDICS-MAHWAH NO 6 TRIATH TS PLUS TIB INS X3 POLY 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Catalog Number 5537-G-611-E
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following information was provided: on (b)(6) 2025, during a surgical operation, it was not possible to install an insert during a revision surgery with a triathlon ts endoprosthesis.The reason was that the insert was in a faulty condition, with a metal rim protruding from the slots.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Reported event: an event regarding disassociation involving a triathlon insert was reported.The event was confirmed via evaluation of the provided photographs.Method & results: product evaluation and results: the reported device was not returned; however, photographs were provided for review.The photographs show the locking wire partially detached from the poly insert.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the insert was in a faulty condition, with a metal rim protruding from the slots.The reported device was not returned; however, photographs were provided for review.The photographs show the locking wire partially detached from the poly insert.Further information such as return of the device is needed to investigate root cause.No further investigation for this event is possible at this time.If the device and/or additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
NO 6 TRIATH TS PLUS TIB INS X3 POLY 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23106922
Report Number0002249697-2025-01006
Device Sequence Number18662672
Product Code JWH
UDI-Device Identifier07613327287899
UDI-Public07613327287899
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K242831
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number5537-G-611-E
Device Lot NumberL026WA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/03/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date09/22/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown